Azerbaijan National Academy of Science

The first website of Azerbaijan (1995)

HOME PAGE  >>  PhD Institute of Mathematics and Mechanics

Hasanova Tamilla Khavaran gizi
Place of birth Baku 
Date of birth 14.02.1952 
Education Baku State University, Faculty mech-math faculty 
Scientific degree PhD in math.sci 
Title docent 
Topic of  PhD thesis:

-         specialty code

-         specialty name

-         topic name


Mathematical analysis

Investigation of some linear operators in weight spaces of entire functions of many group of variables
Total number of printed scientific publications:

-          number of scientific publications printed abroad:

-          number of papers  published in journals indexed and abstracted in international databases



Number of patents and certificates of authorship  
Staff training:     

-         number of  PhD

Basic scientific achievements A specialist in the field of functions theory. Determined Bernstein and Nikolsky type weighted inequlities in the terms of indicator diagram of the function in weighted spaces of functions of many group of variables. Studied approximation of analytic functions in generalized polynomials. 
Names of scientific works 1. Неравенства типа С.Н.Бернштейна в весовом пространстве целых функций многих переменных. Деп. в ВИНИТИ, Москва,1982, №200-82, 17с.

2. О весовых пространствах разных метрик для целых функций многих переменных Изв. АН Азерб. Респ. сер. физ.-тех. и мат. наук, 1984, т.5, №1, с.13-16.

3. Исследование некоторых линейных операторов в весовых пространствах целых функций многих переменных. Автореферат канд. дисс. Баку 1991, 16с.

4. О граничных свойствах сопряженных классов обобщенных аналитических функций. Труды ИММ НАН Аз., 1995, Баку, т.II, с.165-169 (совм. Мусаев К.М.)

5. О некоторых граничных свойствах обобщенных аналитических функций. Известия НАН Азерб., 1996, т.XVII, №1-3, с.142-148. (совм. Мусаев К.М.)

6. Approximation by two dimensional Bernstein-Chlodowshy polynomials in triangle with mobile boundary. Trans. of NASA, 2000 Baku, v.XX, №4, p.47-51 (with Gadjieva E.A.)

7. On some boundary properties of generalized analytic functions Trans. of ASA, 2001 Baku, v.XXI, №1, p.133-137(совм. Мусаев К.М.)

8. On some boundary properties of a Cauchy-Stilltues type integral in a class of generalized analytic functions. Trans. of  NASA, 2003, Baku, v.XXIII, №1, p.165-169 (совм. Мусаев К.М.)

9. On uniform approximations of generalized analytic functions by generalized polynomials. Trans. of  NASA, 2004, Baku, v.XXIV, №7, p.155-160(совм. Мусаев К.М.)

10. On Lax-Milqram theorem. Дифф. уравн. и смежные проблемы. Труды межд. конф. 2008, Стерлитамак, т.II, 2008, с.48-51.

Membership with international and foreign scientific organizations  Member of editorial board of  Proc. of IMM
Pedagogical activity  
Other activities Scientific Secretary of Azerbaijan Mathematical Society. Sci.sec.of doctor’s dissertation Council.

“Abstracts of Mathematics: selected topics”

(F.G.Maksudov, R.Sedirkhanov, T.S.Hajiyev 1991 317 s). 
Awards and prizes 2002 - Honor diploma of NASA

2005 - “Progress” medal by the order of the President of Azerbaijan Republic

Main place of work and its address

Institute of Mathematics and Mechanics ANAS, AZ1141, Azerbaijan Republic, Baku, B.Vahabzade, 9

Position Scientific Secretary 
Office phone (+994 12) 5399192
Mobile (+994 50) 3559613 
Home phone (+994  12) 5105351